# SDR CA021125006

- Difficulty date: September 17, 2002
- Submitted: January 6, 2003
- Operation: General aviation
- Make and model: Snias AS350B1
- Aircraft time: 6,443 hours
- Engine: Tmeca ARRIEL1D
- System (JASC): 2435 · Starter-Generator
- Part: Bell Assy
- Part number: P6007052
- Condition: Cracked
- Location: Starter Gen
- Component: Starter Gen, Auxilec
- Component part number: 524031
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE COMPETING A DAILY INSPECTION ON THE AIRCRAFT THE ENGINEER NOTICED A CRACK ON THE DRIVE END BELL ON THE STARTER GEN.
